# SDR CALA2013120393417

- Difficulty date: December 1, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 66,514 hours, 24,618 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRIM AIR SYS FAULT.  TRIM AIR HI PRESS ECAM AT START OF TAKEOFF ROLL & 1 MIN INTO FLIGHT.  RT AFT SWELTERING HOT, FWD FREEZING.
